Rocky Mountain Journal of Mathematics

A note on special classes of p -valent functions

E.M. Silvia

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 2 (1979), 365-370.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129286

Digital Object Identifier
doi:10.1216/RMJ-1979-9-2-365

Mathematical Reviews number (MathSciNet)
MR519950

Zentralblatt MATH identifier
0424.30010

Subjects
Primary: 30A36
Secondary: 30A32

Keywords
p-valent bounded boundary rotation A-spiral-like radius of convexity Hardy classes

Citation

Silvia, E.M. A note on special classes of p -valent functions. Rocky Mountain J. Math. 9 (1979), no. 2, 365--370. doi:10.1216/RMJ-1979-9-2-365. https://projecteuclid.org/euclid.rmjm/1250129286


Export citation